# SDR CALA2019072901274

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 65,810 hours, 23,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY AREA LIGHT AT ROW 31 IS INOP. RELAMPED REF AMM TASK 33-51-03-960-801, OP CHECKS GOOD.
